Boots Paracetamol & Codeine Caplets Reviews
Product Type: Boots Pain Relief
Description:Brand: Boots / Brand: Boots Paracetamol & Codeine Caplets are for the short term treatment of acute, moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone. / Dosage Form: Caplets
Newest Review: ... won't touch the pain and I need something stronger. I take these caplets from Boots as they have a dual action of both ... more
by - written on 06/08/13, updated on 06/08/13 (Very useful, 91 readings)
Apparently it is very easy to become addicted to the pain reliever, Codeine. I only ever use codeine based pain relief for when I have very sever pain as I have also read a few articles about how people can become unknowingly and very easily addicted to this medication. I can only buy these Boots own brand caplets from over the counter at Boots pharmacy and thankfully they are not available for general purpose on the shelf in Boots. These tablets come in the form of Extra strength (which I also buy) and these 'general' strength ones. I use both types. As I don't buy them very often, I sort of resent the fact that I am given what feels like the third ... Read the complete review
by - written on 09/05/13 (Very useful, 42 readings)
I suffer with terrible headaches/migraines and back pain and so I like to always have some sort of paracetamol type of product in my bathroom cupboard just in case. I bought a large box of these which contains 32 of the caplets in it and cost me £2.49 which I didn't think was too bad a price as I was out at the time and really suffering with back pain and needed something to try help it immediately. The Packaging: The box is silver in colour and on the front of it we are clearly told what they are and who they are by and that we can only take these for 3 consecutive days and that they are Dual Action and Easy To Swallow and the amount of ... Read the complete review
by - written on 31/07/11 (Very useful, 122 readings)
Boots offer a wide range of high branded pain relief products. They also offer own branded pain relief products including tablets, capsules and liquid products. ~Paracetamol Codeine~ You can purchase a few different varieties of Paracetamol and Codeine from Boots. This review discusses the Paracetamol and Codeine Caplets as shown in the picture. These caplets claim to offer dual action pain relief. Each tablet contains 500mg of paracetamol and also 8mg of Codeine Phosphate Hemihydrate. These caplets are designed for short term use of up to 3 days as the codeine can be become addictive. The caplets claim to offer relief from moderate pain ... Read the complete review
by superness11 - written on 21/07/11
A few months ago I suffered with really bad tooth ache. It was over a weekend and I couldn't get to a dentist until the Monday. In order to get me through the weekend I bought some of these tablets after being recommended them by the Boots pharmacist. *Price* In a packet you get 32 tablets and they cost £1.55. *Description* Inside the box there are four plastic popping packs of tablets. Each contains 8 capsules. To disperse the tablets you just push them through the plastic pack they are sitting in and through the foil covering. The tablets are easy to pop out which is good because the last thing you want to be doing is ... Read the complete review
by - written on 11/02/11 (Very useful, 222 readings)
~~~SCENARIO~~~ Recently, I've been suffering from a lot of headaches and haven't the time to see a Doctor due to the fact they're extremely busy. Instead I hunted for some fast pain-killing medicine to kill the pain - Lo Behold, these miracle caplets are my solution. I've found that Paracetamol and Ibuprofen on their own aren't sufficient pain killers and they take awfully long to work, so this potent mix effectively gets rid of any pain and very quickly (about 5 minutes). ~~~WHAT DO YOU GET IN A PACKET?~~~ For £2.00 you get 32 caplets in the form of 4 foil trays with 8 caplets each, so it is more expensive than normal paracetamol but the ... Read the complete review
Products Similar to Boots Paracetamol & Codeine Ca ...
Boots Value Health Ibuprofen - Cheap and effective. None.
Boots Value Health Paracetamol - price, basic pack, offer mild relief not substantial for heavy pains
Boots Paracetamol Caplets - Cheap, Easy to swallow, Help to get rid of pain Take a while to take effect
Boots Cooling Headache Pads - Help subdue a headache Doesn't cure it completely!
Boots Paracetamol & Codeine Tablets - Stops the pain Can be addictive
|More products in Pain Relief|
All these and are taken from reviews of the dooyooCommunity.
|Asda Extra Power Pain Relief Tablets|
Don't seem to work on the bigger problems
|Sainsbury's Dispersible Aspirin Tablets|
They work for mild pain
They are a drug, so care needs to be taken
|Sainsbury's Extra Power Pain Reliever Caplets|
Don't work on some things!
Price, Easy to take, Effective
none for me!
|Tesco Ibruprofen Capsules|
Good pain relief, easy to swallow, cheap
Blister pack backing is too strong
|Elastoplast Sport Tennis Elbow Support|
Simple and effective.
Not available in other colours.
|Botanic Choice Pain Relieving Aloe||Hot Rocks Heat Therapy Massage Stones Set|
cheap to buy